WEN – 8+ Year User Loves Her Hair Cleanser

  

Woman sues WEN for hair loss: A class action lawsuit has been filed against Hollywood hairstylist Chaz Dean alleging that one of his popular WEN products caused some women to lose clumps of hair.

USA TODAY NETWORK  Jason Whitely, WFAA (Dallas, Texas) 1:05 p.m. EDT April 2, 2015 http://www.11alive.com

DALLAS — A local attorney is suing Hollywood hairstylist Chaz Dean in federal court, alleging that one of his popular WEN products causes some women to lose clumps of their hair.”As I was shampooing my hair with it, I was noticing handfuls of hair,” said Cindy Peterson, a former customer. “Because my hair was so thick, I didn’t notice it right away.”She said she first used the WEN Cleansing Conditioner in October 2014, and said some of her hair still hasn’t grown back.

I use WEN, have for going on 8 years. I noticed that my hair was thinning around my ‘widow’s’ peak – and I found that a lot more hair was around the shower drain than usual. Around the time I first used WEN my menopause symptoms began to bother me and my doctor prescribed a pill to help relieve night sweats, the name of this pill was clonidine (generic name) Catapres (brand name) and one of its many side effects was hair loss (PDR 266). I visited a dermatologist and she concurred that the pill was responsible for my hair loss – she prescribed Rogaine to regrow my hair. I decided not to get any because it only works when you use it and its chemical base causes more harm than good. I would have liked it if my doctor had discussed the fact that my hair could be affected and let me decide if I wanted to take the risk – I dumped clonidine fast. Flash forward to 2015: My hair has gradually grown back and I still use WEN, wouldn’t consider using anything else for the tangles alone! Favorite: Children’s Watermelon! Very mild and no sting in the eyes! Best fragrance ever! I order it by the gallon :0)